MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LUBINUS SPII; UNIVERSAL HANDLE, WITH QUICK COUPLING, STAINLESS STEEL, STRAIGHT, PRODUCT

WALDEMAR LINK GMBH & CO. KG LUBINUS SPII; UNIVERSAL HANDLE, WITH QUICK COUPLING, STAINLESS STEEL, STRAIGHT, PRODUCT
Model Number 130-394/01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The unviversal handle broke during surgery.[customer].
 
Event or Problem Description
The universal handle broke during surgery.[customer].
 
Additional Manufacturer Narrative
The review of this device history record is currently not possible due to temporarily unavailable archive data.The investigation is based on the documents provided.This investigation is considered sufficient to analyze the extent of the error.The recall r-2024-07 was initiated and completed.This is the final supplemental report.The complaint is closed.
 
Event or Problem Description
The unviversal handle broke during surgery.[customer].

Brand Name
LUBINUS SPII
Common Device Name
UNIVERSAL HANDLE, WITH QUICK COUPLING, STAINLESS STEEL, STRAIGHT, PRODUCT
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key20021914
Report Number3004371426-2024-00058
Device Sequence Number20666586
Product Code LXH
UDI-Device Identifier04026575215539
UDI-Public04026575215539
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130-394/01
Device Catalogue Number130-394/01
Device Lot NumberC332137
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer08/08/2024
08/08/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date09/11/2024
11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown